# SDR FDEA202211292992

- Difficulty date: November 29, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050483
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B FLAP I/B FWD HINGE LOWER HINGE MOUNT HAS CORROSION ON THE I/B FACE. REPAIRED L/H O/B FLAP I/B FWD HINGE LOWER HINGE MOUNT I/B FACE IAW CMM 57-44-08 PG603   AND SOPM 20-10-6 PG12 DWG ARC0502.
